# SDR UALA2010062802276

- Difficulty date: June 26, 2010
- Submitted: June 28, 2010
- Operation: Air carrier
- Aircraft: N459UA
- Make and model: Airbus A320-232
- Aircraft serial: 1192
- Aircraft time: 33,420 hours, 14,077 cycles
- Engine: Iae V2527A5
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 4500001B
- Part serial: 1250
- Condition: Smoke
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

APU PRODUCED ODOR IN CABIN, GROUND PERSONNEL REPORTED APU PUTTING OUT SMOKE, SOME OILY SMOKE IN VENT WITH APU BLEED ON  ACCOMPLISHED MT 72-016 AND FOUND APU OUT OF OIL, FOUND OIL IN PNEUMATIC DUCT AFT OF LOAD CONTROL VLV.  CK MAG PLUG AND EXHAUST AREA NO EXTERNAL LEAKAGE, APU HAS INTERNAL OIL LEAK APU INOP.  DUE TO REPORT OF SMOKE COMING FROM THE APU PNEUMATIC SYS, THE APU IS CONSIDERED INOP, AND IS NOT TO BE USED UNTIL THE "SMOKE" PROBLEM IS CORRECTED. DEFER APU INOP.  NO OIL IN SITE GAUGE.  REPLACED APU.
